# SDR EA01BQVA0106A

- Difficulty date: January 5, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 10,000 hours, 4,626 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1159WM3001411
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WHILE ACCOMPLISHING A SCHEDULED 72 MONTH INSPECTION, 8 PATCHES OF CORROSION WERE FOUND ON THE ON THE AFT SIDE OF THE LT WING REAR SPAR (BEAM WEB) BEHIND THE RAIN CURTAINS AT FASTENER LOCATIONS EXTENDING FROM RBS 340 TO 406.  THE LARGEST PATCH OF CORROSION WAS MEASURED AT 2 INCHES X 4.5 INCHES, WITH A DEPTH RANGE FROM .002 INCH TO .029 INCH AND ONE AT .058 INCH.
